Rate of convergence in the Euler scheme for stochastic differential equations with non-Lipschitz diffusion and Poisson measure
AbstractWe study the rate of convergence and some other properties of the Euler scheme for stochastic differential equations with the non-Lipschitz diffusion and the Poisson measure.
How to Cite
Zubchenko, V. P., and Y. S. Mishura. “Rate of Convergence in the Euler Scheme for Stochastic Differential Equations With Non-Lipschitz Diffusion and Poisson Measure”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 1, Jan. 2011, pp. 40-60, https://umj.imath.kiev.ua/index.php/umj/article/view/2697.